×

Found 148 Documents (Results 1–100)

100
MathJax

On the attainability of the best constant in fractional Hardy-Sobolev inequalities involving the spectral Dirichlet Laplacian. (English. Russian original) Zbl 1456.46035

Funct. Anal. Appl. 53, No. 4, 317-321 (2019); translation from Funkts. Anal. Prilozh. 53, No. 4, 93-98 (2019).
MSC:  46E35 26D15 47F05
PDF BibTeX XML Cite
Full Text: DOI

Sobolev-type inequalities on manifolds in the presence of symmetries and applications. (English) Zbl 1380.58015

Pardalos, Panos M. (ed.) et al., Contributions in mathematics and engineering. In honor of Constantin Carathéodory. With a foreword by R. Tyrrell Rockafellar. Cham: Springer (ISBN 978-3-319-31315-3/hbk; 978-3-319-31317-7/ebook). 45-68 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of Sobolev trace embeddings in expanding domains. (English) Zbl 1329.46028

de Figueiredo, Djairo G. (ed.) et al., Analysis and topology in nonlinear differential equations. A tribute to Bernhard Ruf on the occasion of his 60th birthday. Selected papers based on the presentations at the IX workshop on nonlinear differential equations, João Pessoa, Brazil, September 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-04213-8/hbk; 978-3-319-04214-5/ebook). Progress in Nonlinear Differential Equations and Their Applications 85, 1-21 (2014).
MSC:  46E35 35J25 35B40
PDF BibTeX XML Cite
Full Text: DOI

Optimal Hardy-Sobolev-Maz’ya inequalities with multiple interior singularities. (English) Zbl 1183.26018

Laptev, Ari (ed.), Around the research of Vladimir Maz’ya. I. Function spaces. Dordrecht: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-1-4419-1340-1/hbk; 978-1-4419-1341-8/ebook; 978-5-9018-7341-0/hbk). International Mathematical Series (New York) 11, 137-160 (2010).
MSC:  26D10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Best constants for Hardy-type inequalities in a half space. (English) Zbl 1253.35041

Brock, Friedemann (ed.) et al., Analysis & computational mathematics. Proceedings of the international conference, Notre-Dame University, Lebanon, September 18–19, 2008. Singapore: Research Publishing (ISBN 978-981-08-3731-0). 28-32 (2009).
PDF BibTeX XML Cite

Riemann zeta-values, Euler polynomials and the best constant for the Sobolev inequality. (English) Zbl 1203.46024

Steuding, Rasa (ed.) et al., New directions in value-distribution theory of zeta and \(L\)-functions. Proceedings of the conference, Würzburg, Germany, October 6–10, 2008. Aachen: Shaker Verlag (ISBN 978-3-8322-8818-1/pbk). 289-293 (2009).
MSC:  46E35 11B68 26D15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software